# SDR UPS98826819

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 5751189506
- Condition: Cracked
- Location: Ws 409
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, THE RT WING FLAP HINGE SUPPORT FITTING AT STA XF 409.6673, INBOARD SIDE HAS A CRACK.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
